# SDR QXEA2012041300291

- Difficulty date: April 13, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 20,144 hours, 20,262 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 47.975
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRINGER 31P HAS CORROSION FWD OF FRAME X47.975.  REMOVED 6 RIVETS IAW SRM 51-42-05-02-01.  AFTER FURTHER INVESTIGATION NO CORROSION WAS FOUND.  INSTALLED RIVETS IAW SRM 51-42-05-02-01.  TREATED, PRIMED AND PAINTED IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND 51-25-15-02-01.   APPLIED CPC IAW AMM 51-25-01-390-801.
